# SDR ASOA2013091309001

- Difficulty date: September 9, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,275 hours, 27,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT MOST CEILING EMERGENCY LIGHT INOPERATIVE.  R & R AFT MOST CEILING EMERGENCY LIGHT IAW 20-10-00.
